# SDR FDEA2019122073257

- Difficulty date: December 17, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 17,341 hours, 9,599 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: 132003260
- Condition: Inoperative
- Location: Krueger Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KRUGER FAULT WHEN SLATS WERE EXTENDED.  T/S IN REF TO TSM 27-80-00, REMOVED AND REPLACED LT EXTEND KRUEGER FLAP POSITION SWITCH IN REF TO AMM 27-89-13-04, CYCLED SEVERAL TIMES WITH NO KRUEGER FLAP LIGHT OR SFCC FAULTS, A/C REMOVED FROM MEL CONFIG.  A/C OK FOR SERVICE P/N ON/OFF- 1320-03-260, NO SERIAL NUMBER, PART NAME- SWITCH.
